The Annals of Probability

Uniform Large Deviation Property of the Empirical Process of a Markov Chain

Richard S. Ellis and Aaron D. Wyner

Full-text: Open access

Abstract

This note proves a uniform large deviation property for the empirical process of certain Markov chains that take values in a Polish space. The proof is based on recent results for the empirical measure.

Article information

Source
Ann. Probab., Volume 17, Number 3 (1989), 1147-1151.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176991261

Digital Object Identifier
doi:10.1214/aop/1176991261

Mathematical Reviews number (MathSciNet)
MR1009449

Zentralblatt MATH identifier
0685.60030

JSTOR
links.jstor.org

Subjects
Primary: 60F10: Large deviations

Keywords
Markov chain empirical measure empirical process uniform large deviation property rate function

Citation

Ellis, Richard S.; Wyner, Aaron D. Uniform Large Deviation Property of the Empirical Process of a Markov Chain. Ann. Probab. 17 (1989), no. 3, 1147--1151. doi:10.1214/aop/1176991261. https://projecteuclid.org/euclid.aop/1176991261


Export citation